Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Eating with Atripla
Nov 5, 2006

Greetings:

How long should I wait to eat before and after taking Atripla?

Response from Dr. Wohl

You do not really have to wait. The thing is that food increases the absorbsion of the efavirenz in Atripla. This could lead to more side effects from the efavirenz, namely wacko dreams and woozy feelings the next day. If you can eat and not experience these problems, feast away. But, most people hold off on eating much a couple of hours before they take their Atripla. A small snack an hour or so before, usually does not cause problems.

DW



Previous
Loved it!
Next
hiv/aids

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement